# SDR AALA201807189027

- Difficulty date: July 17, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N107NN
- Make and model: Airbus A321-231
- Aircraft serial: 5938
- Aircraft time: 16,480 hours, 3,387 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Screw
- Condition: Loose
- Location: Arming Lever
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR ARMING LEVER HAS A LOOSE SCREW. TIGHTENED SCREW TO 2L DOOR ARMING LEVER, CHECKS OK.
